ITEM METADATA RECORD
Title: A modified reduced gradient-method for a class of nondifferentiable-problems
Authors: Gochet, Willy ×
Smeers, Y #
Issue Date: 1980
Publisher: Elsevier science bv
Series Title: Mathematical programming vol:19 issue:2 pages:137-154
URI: 
ISSN: 0025-5610
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center for Operations Research and Business Statistics (ORSTAT), Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science